CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
biasedlearningcreatesoverconfidence 期刊论文
journalofsystemssciencecomplexity, 2018, 卷号: 31, 期号: 6, 页码: 1603
Authors:  Ni Xuanming;  Wu Chen;  Zhao Huimin
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
rebelsleadtothedoctrineofthemeanaheterogeneousdegrootmodel 期刊论文
journalofsystemssciencecomplexity, 2018, 卷号: 31, 期号: 6, 页码: 1498
Authors:  Cao Zhigang;  Jiao Fengliang;  Qu Xinglong;  Wang Wenxu;  Yang Mingmin;  Yang Xiaoguang;  Zhang Boyu
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
anewalgorithmforcomputingtheextendedhenselconstructionofmultivariatepolynomials 期刊论文
journalofsystemssciencecomplexity, 2018, 卷号: 31, 期号: 6, 页码: 1633
Authors:  Lu Dong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
amethodtovisualizetheskeletonindustrialstructurewithinputoutputanalysisanditsapplicationinchinajapanandusa 期刊论文
journalofsystemssciencecomplexity, 2018, 卷号: 31, 期号: 6, 页码: 1554
Authors:  Liu Xiuli
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
complexcyberphysicalnetworksfromcybersecuritytosecuritycontrol 期刊论文
journalofsystemssciencecomplexity, 2017, 卷号: 30, 期号: 1, 页码: 46
Authors:  Wen Guanghui;  Yu Wenwu;  Yu Xinghuo;  Lu Jinhu
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
thedistributedrepresentationforsocietalriskclassificationtowardbbsposts 期刊论文
journalofsystemssciencecomplexity, 2017, 卷号: 30, 期号: 3, 页码: 627
Authors:  Chen Jindong;  Tang Xijin
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
onalgebraicimmunityoftraceinversefunctionsonfinitefieldsofcharacteristictwo 期刊论文
journalofsystemssciencecomplexity, 2016, 卷号: 29, 期号: 1, 页码: 272
Authors:  Feng Xiutao;  Gong Guang
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
didspeculativeactivitiescontributetohighcrudeoilpricesduring1993to2008 期刊论文
journalofsystemssciencecomplexity, 2009, 卷号: 22, 期号: 4, 页码: 636
Authors:  Xun ZHANG;  Kin Keung LAI;  Shouyang WANG
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
minimaxprogrammingundergeneralizedprinvexity 期刊论文
journalofsystemssciencecomplexity, 2007, 卷号: 20, 期号: 4, 页码: 501
Authors:  S K Mishra;  Shouyang Wang;  K K Lai
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
aframeworkforrealvaluedciphersystems 期刊论文
journalofsystemssciencecomplexity, 2007, 卷号: 20, 期号: 4, 页码: 486
Authors:  Zhaozhi Zhang;  Nan Jiang
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10